# SDR 07FDEA04128

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773487
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LAP JOINT P 51, C 19-20 INTERNAL CORRODED REPAIR PERFORMED BY CUT OUT THE LAP JOINT AND INSTALL EXTERNAL DOUBLER IAW DRAWING R537-06279, APPROVED BY RAS/DABRE/7003251/2003 ISS A.
